MathSciNet Relay Station
MathSciNet bibliographic data
MR2035411 26A33 (35A22 35Q35 76A99)
Debnath, Lokenath Fractional integral and fractional differential equations in fluid mechanics. Fract. Calc. Appl. Anal. 6 (2003), no. 2, 119–155.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement